# SDR CALA2017120804360

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737924ER
- Aircraft serial: 43534
- Aircraft time: 13,419 hours, 4,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CLOSET EMERGENCY  PATH LIGHT MISSING   PLASTIC COVER REPLACED PLASTIC COVER ON FWD CLOSET EMERGENCY PATH LIGHT.
